On the asymptotic Fisher information in order statistics

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

We extend the result of Efron and Johnstone (1990), who expressed the Fisher information in terms of the hazard function, to express the Fisher information in order statistics as an expectation of the incomplete integral of the hazard function. Then we obtain the the asymptotic Fisher information in terms of the incomplete integral of the hazard function. We also provide an asymptotic information plot, where we can instantly read the proportion of asymptotic information for any given quantile.

Original languageEnglish
Pages (from-to)71-80
Number of pages10
JournalMetrika
Volume57
Issue number1
DOIs
Publication statusPublished - 2003 Dec 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the asymptotic Fisher information in order statistics'. Together they form a unique fingerprint.

  • Cite this